Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Naimov, Alijon Nabidjanovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:624
Abstract pages:1886
Full texts:563
References:219
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ;

http://www.mathnet.ru/eng/person53319
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?spin=1123-9755
http://orcid.org/0000-0002-6194-7164
http://www.researcherid.com/rid/B-1920-2017
https://www.scopus.com/authid/detail.url?authorId=22635647200

Publications in Math-Net.Ru
2021
1. M. M. Kobilzoda, A. N. Naimov, “On bounded solutions of one class of systems of ordinary differential equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 192 (2021),  65–73  mathnet
2. A. N. Naimov, M. M. Kobilzoda, “On the solvability of a periodic problem for nonlinear ordinary differential equation of the second order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2021, 8,  56–65  mathnet
3. E. Mukhamadiev, A. N. Naimov, “On the homotopy classification of positively homogeneous functions of three variables”, Probl. Anal. Issues Anal., 10(28):2 (2021),  67–78  mathnet  isi
4. È. M. Muhamadiev, A. N. Naimov, “Criteria for the existence of periodic and bounded solutions of three-dimensional systems of differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 27:1 (2021),  157–172  mathnet  elib
2020
5. M. M. Kobilzoda, A. N. Naimov, “On the positive solutions of a model system of nonlinear ordinary differential equations”, Izv. Saratov Univ. Math. Mech. Inform., 20:2 (2020),  161–171  mathnet
6. E. M. Mukhamadiev, A. B. Nazimov, A. N. Naimov, “On solvability of class of nonlinear equations with small parameter in Banach space”, Ufimsk. Mat. Zh., 12:3 (2020),  62–70  mathnet; Ufa Math. J., 12:3 (2020), 60–68  isi  scopus
2018
7. E. Mukhamadiev, A. N. Naimov, “Evaluation of the growth order of a class of entire functions on real axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 1,  75–80  mathnet; Russian Math. (Iz. VUZ), 62:1 (2018), 65–69  isi  scopus
2017
8. È. M. Muhamadiev, A. N. Naimov, “Analysis of solutions of a nonlinear scalar field differential equation”, TMF, 193:1 (2017),  25–40  mathnet  mathscinet  elib; Theoret. and Math. Phys., 193:1 (2017), 1429–1443  isi  scopus
9. E. Mukhamadiev, A. N. Naimov, A. Kh. Sattorov, “Analogue of Bohl theorem for a class of linear partial differential equations”, Ufimsk. Mat. Zh., 9:1 (2017),  75–88  mathnet  elib; Ufa Math. J., 9:1 (2017), 75–88  isi  scopus
2015
10. A. N. Naimov, “Research of mathematical model of inhomogeneous media the heating process”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:4 (2015),  131–137  mathnet  elib
2013
11. E. M. Mukhamadiev, A. N. Naimov, N. G. Bashirov, “On the solvability of the multipoint boundary value problem of calculating the loads in a continuous casting machine”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  236–243  mathnet  mathscinet  elib
2011
12. È. M. Muhamadiev, A. N. Naimov, “Nonzero bounded solutions of one class of nonlinear ordinary differential equations”, Mat. Sb., 202:9 (2011),  121–134  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1373–1386  isi  scopus
2002
13. A. N. Naimov, “Estimating Derivatives of Solutions for a Family of Singularly Perturbed Boundary Value Problems”, Differ. Uravn., 38:7 (2002),  994  mathnet  mathscinet; Differ. Equ., 38:7 (2002), 1061
14. A. N. Naimov, “Solvability of the Third Nonlinear Two-Point Boundary Value Problem on the Plane”, Differ. Uravn., 38:1 (2002),  132–133  mathnet  mathscinet; Differ. Equ., 38:1 (2002), 145–146
1999
15. È. Muhamadiev, A. Naimov, “On the theory of two-point boundary value problems for second-order differential equations”, Differ. Uravn., 35:10 (1999),  1372–1381  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1391–1401

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021